I've tried everything I know over the past 1.5 years and nothing seems to reduce my anxiety in an effective way. I am staring at a bottle of Cymbalta and Zoloft and wondering which one to take. I have GAD and early last year I was taking Cymbalta but remember some pretty bad side effects like dizzyness, confusion and restlessness. Anyone have any suggestions?
If you've been trying for almost two years to find a medication to help with your anxiety and nothing seems to be working or the side effects are unacceptable, I would suggest you find another doctor who has a much better understanding of anxiety. My first suggestion would be to get a referral to a good psychiatrist who can monitor not only your physical health, but your mental health as well.
You didn't say how long you were on the Cymbalta, but many of these types of medications have side effects that will diminish over time, perhaps you just didn't give it long enough but you should have been made very aware of what you could expect while adjusting to this, or any, medication.
Let us know what you decide and know that we're always here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.